STRYKER ORTHOPAEDICS-MAHWAH NO 4 TRIATH TS PLUS TIB INS X3 POLY 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5537-G-416-E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Insufficient Information (4580); Arthrofibrosis (4885)
| Date of Event |
06/21/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The following information was provided: as per pss implant request: other mechanical complication of right knee prosthetic.Patient has severe arthrofibrosis, we would like to place a smaller poly, but ideally one with slope built in to open up the flexion space more than the extension space and hopefully avoid revision of a well-fixed femoral revision.We would like a 14mm poly for the reported sizes with 4 degrees of slope built in to the poly (essentially making the back flexion space of the poly approximately 11-12 mm, and the front the standard 14 mm, ts is preferential, if possible, but ps may be adequate if not possible.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
Reported event: an event regarding arthrofibrosis involving a triathlon insert was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If device/additional information become available to indicate further evaluation is warranted, this record will be reopened.